# SDR AALA202404092682

- Difficulty date: December 15, 2023
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
